UNIGE document Scientific Article
previous document  unige:12386  next document
add to browser collection
Title

Computing the writhe of a knot

Author
Published in Journal of Knot Theory and Its Ramifications. 2001, vol. 10, no. 3, p. 387-395
Abstract We study the variation of the Tait number of a closed space curve according to its different projections. The results are used to compute the writhe of a knot, leading to a closed formula in case of polygonal curves.
Keywords PL knotTait numberWritheLattice knot
Note 9 figures
Stable URL http://archive-ouverte.unige.ch/unige:12386
Full text
Article (138 Kb) - public document Free access
Identifiers
Structures

159 hits

88 downloads

Update

Deposited on : 2010-11-09

Export document
Format :
Citation style :